MAUDE Adverse Event Report: CONFORMIS INC 1080-212 ITOTAL IDENTITY IMPACTOR HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

CONFORMIS INC 1080-212 ITOTAL IDENTITY IMPACTOR HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 1080-212
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the set screw dislodged from locking mechanism on the universal impactor handle during tibial component implantation and fell in to the joint.The small screw was located and removed before closure.There was a brief delay and no injury or harm.1080-212 itotal identity impactor handle.
 
Additional Manufacturer Narrative
Initial complaint was issued sept 13, 2022 a impactor handle, ed-07827.The serial was 0511662.This is a black rubberized model of handle.The complaint reports an impactor handle, ed-07827, which had a shoulder screws that dislodged during tibial impaction.The screw fell into a joint but was removed before closure.There was brief delay in surgery, but no reported harm or injury.

Brand Name
1080-212 ITOTAL IDENTITY IMPACTOR HANDLE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
CONFORMIS INC
600 technology park drive
billerica MA 01821
Manufacturer (Section G)
CONFORMIS, INC
600 research drive
wilmington MA 01887
Manufacturer Contact
elizabeth haines
600 technology park drive
billerica, MA 01821
MDR Report Key16258855
Report Number3004153240-2023-00003
Device Sequence Number5019883
Product Code LXH
UDI-Device Identifier00810933030582
UDI-Public00810933030582
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1080-212
Device Catalogue Number1080-212
Device Lot Number0511662
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2022
Initial Report FDA Received Date01/27/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexUnknown